Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 310438, 5 pages
http://dx.doi.org/10.1155/2013/310438
Research Article

On Asymptotically Lacunary Statistical Equivalent Set Sequences

Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey

Received 12 November 2012; Accepted 23 January 2013

Academic Editor: Peijun Guo

Copyright © 2013 Uğur Ulusu and Fatih Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents three definitions which are natural combination of the definitions of asymptotic equivalence, statistical convergence, lacunary statistical convergence, and Wijsman convergence. In addition, we also present asymptotically equivalent (Wijsman sense) analogs of theorems in Patterson and Savaş (2006).